Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had lumbar facet. Gone through epidural injections and chiropractor. Alternate treatment?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5360 Questions
Question
Recently just had a lumbar facet nbl, it hurt pretty bad and i am noticing a small differance. I have gone through many things epidural injections , Chiropractor and a DO , if this doesnt work what would some doctors want to do next?
Posted Thu, 11 Apr 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Sudhir Kumar 46 minutes later
Hi,

Thank you for posting your query.

For your symptom relief, following other treatment optiins are available:

1. Medications such as tramadol, gabapentin, pregabalin, etc.

2. Physiotherapy- including exercises, ultrasound, IFT, traction, etc.

3. In some cases, surgery may be useful.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
 
Follow-up: Had lumbar facet. Gone through epidural injections and chiropractor. Alternate treatment? 4 minutes later
I am on lyrica tried gabapentiin on methocrabmal as well an pain med, but of course my goal is to get off my pain meds and mind other ways to help my back! Whats left that could be tried like i said before had the nerve block done yesterday and yhe epidural shots 3 times last year what possible things could he want to do next? Ive been through thearpy ect
 
 
Answered by Dr. Sudhir Kumar 8 minutes later
Thank you for getting back with more details.

As I see it, you are on correct and best treatments. Also, the sequence of treatment seems to be the best practice followed in the best medical centers.

I expect you to improve soon with the current treatments.

The only next step in case you do not improve is surgery.

Wishing you good health,

Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor